# SDR SWAA032031

- Difficulty date: September 10, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 53,865 hours, 51,446 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: 1447
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT OUTBD TE FORE FLAP DELAMINATED AT T/E.  REMOVED AND REPLACED LT OUTBD T/E FORE FLAP PER MM.
